| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a patient was experiencing check therapy electrode messages.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (check therapy electrode messages) has been confirmed.Upon investigation the electrode belt did not pass a therapy electrode recognition test.The cause for the failure was isolated to an open pulse wire in the cable connecting ecg "a" and the front therapy electrode.The root cause for the open wire could not be positively identified.There were no adverse events associated with the damaged belt.